# SDR DALA2024103110548

- Difficulty date: October 28, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0634511) CORROSION ON PASSENGER FLOOR SUPPORT STA 328-STA 344, LBL 12, WL 208. REMOVED AND REPLACED FLOOR SUPPORT (INTERCOSTAL) LOCATED BTWN STA 328 TO STA 344, LBL 12 WL 208 IAW B737 SRM 51-40-02-0G AND COMPLYING WITH BOEING DWG 141A5400.
